# SDR CALA2023042101209

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 98,467 hours, 9,972 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: NA
- Condition: Warning Message
- Location: Main Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF CONFIG GEAR STEERING WARNING AT 30KTS. RESET DDP MESSAGE WENT NOT ACTIVE. COMPLIED WITH FIM INITIAL EVALUATION. MAT SHOWS NO MESSAGE. INTERMITTENT FAULT. CLEARED MEL AIRCRAFT OK TO CONTINUE.
